Estimation of models in a Rasch family for polytomous items and multiple latent variables

C. Anderson, L. Zhushan, J.K. Vermunt

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1-35
JournalJournal of Statistical Software
Volume20
Issue number6
Publication statusPublished - 2007

Cite this

@article{087a36024f874ee0a54e9546df03bb27,
title = "Estimation of models in a Rasch family for polytomous items and multiple latent variables",
author = "C. Anderson and L. Zhushan and J.K. Vermunt",
year = "2007",
language = "English",
volume = "20",
pages = "1--35",
journal = "Journal of Statistical Software",
issn = "1548-7660",
publisher = "JOURNAL STATISTICAL SOFTWARE",
number = "6",

}

Estimation of models in a Rasch family for polytomous items and multiple latent variables. / Anderson, C.; Zhushan, L.; Vermunt, J.K.

In: Journal of Statistical Software, Vol. 20, No. 6, 2007, p. 1-35.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Estimation of models in a Rasch family for polytomous items and multiple latent variables

AU - Anderson, C.

AU - Zhushan, L.

AU - Vermunt, J.K.

PY - 2007

Y1 - 2007

M3 - Article

VL - 20

SP - 1

EP - 35

JO - Journal of Statistical Software

JF - Journal of Statistical Software

SN - 1548-7660

IS - 6

ER -